Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year


IMPACT FACTOR increased in 2013: 1.303
5-year IMPACT FACTOR: 1.427
Rank 21 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR): 3.437
Source Normalized Impact per Paper (SNIP): 1.663

Mathematical Citation Quotient 2013: 1.32

VolumeIssuePage

Issues

Volume 2013, Issue 680 (Jul 2013)

Homological mirror symmetry for toric orbifolds of toric del Pezzo surfaces

Ueda, Kazushi / Yamazaki, Masahito

Page 1

Published Online: 03/23/2012

On nonary cubic forms: IV

Hooley, Christopher

Page 23

Published Online: 04/03/2012

Inhomogeneous cubic congruences and rational points on del Pezzo surfaces

Baier, Stephan / Browning, Tim D.

Page 69

Published Online: 04/03/2012

Regularity of solutions to the parabolic fractional obstacle problem

Caffarelli, Luis / Figalli, Alessio

Page 191

Published Online: 03/30/2012

On the symmetry of Riemannian manifolds

Deng, Shaoqiang

Page 235

Published Online: 04/03/2012

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.